Turkish Journal of Physics
Abstract
Several statistical properties of the Coon-Baker-Yu (CBY) q-oscillator algebra are discussed. Particular emphasis is given to a careful derivation of second quantized particle statistics obtained via the CBY q-oscillator. It is outlined that, beside other limiting cases, the limit q = 0 of the CBY q-oscillator gives the Cuntz oscillator and the Fock space properties of both of these oscillators lead to various interesting results.
DOI
-
First Page
481
Last Page
487
Recommended Citation
ALGIN, ABDULLAH (2001) "On the Statistical Properties of a Q-Oscillator," Turkish Journal of Physics: Vol. 25: No. 6, Article 1. Available at: https://journals.tubitak.gov.tr/physics/vol25/iss6/1